# SDR SIMA20180416002

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 35,141 hours, 30,662 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EXIT EMERGENCY LIGHTS AND TWO PROXIMITY LIGHT STRIPS ARE INOPERATIVE.  UPON FURTHER INSPECTION FOUND THE CONNECTOR PLUG TO NR 3 EMERGENCY POWER SUPPLY TO BE DISCONNECTED.  RECONNECTED IAW AMM 33-50-04. OPS CHECKED GOOD.
